MathSciNet Relay Station
MathSciNet bibliographic data
MR1208809 05C50 (58G25)
Friedman, Joel Some geometric aspects of graphs and their eigenfunctions. Duke Math. J. 69 (1993), no. 3, 487–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement